Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 231, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2008, 7:59 PM CDT for Clay County, Cleburne County, Randolph County, Alabama. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2008, 7:59 PM CDT (00:59 UTC)
- Expired
- May 20, 2008, 8:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Cleburne County, AL, Randolph County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:10 PM CDT | HAIL 1 | 5 N Wedowee, AL | QUARTER SIZE HAIL ON LAKE WEDOWEE. |
| May 20, 8:13 PM CDT | TSTM WND DMG | 6 N Wedowee, AL | A AND M VFD REPORTS 14 INCH TREE BLOWN DOWN ACROSS CAR PORT OF A HOUSE AT 3005 OLD HIGHWAY 31. HOUSE WITH SOME DAMAGE AND POWER LINES DOWN. |
| May 20, 8:30 PM CDT | TSTM WND DMG | 5 S Graham, AL | TREE DOWN ACROSS COUNTY ROAD 82. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 210059
SVRBMX
ALC027-029-111-210145-
/O.NEW.KBMX.SV.W.0231.080521T0059Z-080521T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT TUE MAY 20 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...LINEVILLE...ASHLAND...
SOUTHERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF WEDOWEE...
* UNTIL 845 PM CDT
* AT 756 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM. THIS STORM WAS LOCATED NEAR BARFIELD...OR 9 MILES
NORTHEAST OF LINEVILLE...AND MOVING EAST AT 43 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FOSTERS CROSS ROADS BY 805 PM CDT...
MORRISON CROSS ROADS BY 810 PM CDT...
WEDOWEE BY 815 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3353 8534 3314 8526 3327 8596 3335 8595
3350 8584 3356 8575
TIME...MOT...LOC 0059Z 284DEG 37KT 3341 8563
$$
KSL4 follow-up statements
000
WWUS54 KBMX 210112
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT TUE MAY 20 2008
ALC027-029-111-210145-
/O.CON.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
CLAY AL-RANDOLPH AL-CLEBURNE AL-
812 PM CDT TUE MAY 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN CLEBURNE...RANDOLPH AND NORTHEASTERN CLAY COUNTIES...
AT 810 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BARFIELD...OR ABOUT
7 MILES NORTH OF LINEVILLE...MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FOSTERS CROSS ROADS...OFELIA AND 9 MILES NORTH OF R.L. HARRIS DAM
BY 825 PM CDT...
MORRISON CROSS ROADS BY 830 PM CDT...
WEDOWEE...TENNANT AND 7 MILES SOUTH OF NEWELL BY 835 PM CDT...
NAPOLEON AND 8 MILES NORTH OF ROCK STAND BY 840 PM CDT...
BIG SPRINGS BY 845 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3353 8534 3314 8526 3327 8596 3335 8595
3350 8584 3356 8575
TIME...MOT...LOC 0112Z 284DEG 37KT 3341 8573
$$
KSL000
WWUS54 KBMX 210122
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT TUE MAY 20 2008
ALC029-210132-
/O.CAN.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
CLEBURNE AL-
822 PM CDT TUE MAY 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLEBURNE COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3324 8576 3349 8568 3350 8566 3350 8534
3347 8532 3339 8531 3338 8531 3337 8530
3314 8526
TIME...MOT...LOC 0122Z 284DEG 37KT 3338 8562
$$
ALC027-111-210145-
/O.CON.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
CLAY AL-RANDOLPH AL-
822 PM CDT TUE MAY 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RANDOLPH AND NORTHEASTERN CLAY COUNTIES...
AT 819 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BARFIELD...OR ABOUT
8 MILES NORTHEAST OF LINEVILLE...MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MORRISON CROSS ROADS BY 830 PM CDT...
WEDOWEE BY 835 PM CDT...
NAPOLEON...TENNANT...7 MILES SOUTH OF NEWELL AND 8 MILES NORTH OF
ROCK STAND BY 840 PM CDT...
BIG SPRINGS BY 845 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3324 8576 3349 8568 3350 8566 3350 8534
3347 8532 3339 8531 3338 8531 3337 8530
3314 8526
TIME...MOT...LOC 0122Z 284DEG 37KT 3338 8562
$$
KSL000
WWUS54 KBMX 210128
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CDT TUE MAY 20 2008
ALC027-210138-
/O.CAN.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
CLAY AL-
828 PM CDT TUE MAY 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3323 8563 3347 8562 3348 8560 3348 8534
3347 8532 3338 8531 3337 8530 3314 8526
TIME...MOT...LOC 0128Z 284DEG 37KT 3334 8555
$$
ALC111-210145-
/O.CON.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
RANDOLPH AL-
828 PM CDT TUE MAY 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR RANDOLPH COUNTY...
AT 824 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR OFELIA...OR ABOUT 7
MILES WEST OF WEDOWEE...MOVING EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WEDOWEE AND TENNANT BY 835 PM CDT...
6 MILES NORTH OF ROCK STAND AND 9 MILES SOUTH OF NEWELL BY 840 PM
CDT...
NAPOLEON...BIG SPRINGS AND 8 MILES NORTH OF CRYSTAL LAKE BY 845 PM
CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3323 8563 3347 8562 3348 8560 3348 8534
3347 8532 3338 8531 3337 8530 3314 8526
TIME...MOT...LOC 0128Z 284DEG 37KT 3334 8555
$$
KSL000
WWUS54 KBMX 210136
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT TUE MAY 20 2008
ALC111-210145-
/O.CON.KBMX.SV.W.0231.000000T0000Z-080521T0145Z/
RANDOLPH AL-
837 PM CDT TUE MAY 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL RANDOLPH COUNTY...
AT 833 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR WEDOWEE...MOVING
EAST AT 43 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BIG SPRINGS BY 845 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.
LAT...LON 3323 8554 3339 8559 3345 8533 3338 8531
3337 8530 3320 8527
TIME...MOT...LOC 0137Z 284DEG 37KT 3330 8545
$$
KSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:32 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 20, 6:32 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 632 PM CDT TUE MAY 20 2008 .UPDATE...00Z AVIATION DISCUSSION. && .SHORT TERM...TONIGHT AND WEDNESDAY. WEAK FRONTAL BOUNDARY IS CURRENTLY CROSSING THE STATE LINE LEADING TO SEVERAL AFTERNOON THUNDERSTORMS AND SUBSEQUENT WATCHES AND WARNINGS. LOOK FOR THIS TREND TO CONTINUE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. STORMS WILL BE ORGANIZED IN NATURE VERSES PULSE DUE TO THE BOUNDARY INDUCED FORCING AND SHEAR PROFILES. DEWPOINTS ARE HIGHER THAN ANTICIPATED...WHICH WILL KEEP THE CAPE VALUES HIGHER SOUTH...AT LEAST FOR A WHILE. QUESTIONS REMAIN HOW FAR SOUTH THE BEST FORCING AND UPPER LEVEL SHORT WAVE ACTIVITY WILL MOVE. HAVE NOTICED THAT WE ARE NOT GETTING AIRMASS THUNDER ACTIVITY SOUTH AHEAD OF THE BOUNDARY...SAYS A LOT. TOMORROW WILL BE A DIFFERENT DAY AS A SLIGHTLY COOLER A DRIER AIRMASS SETTLES ACROSS THE AREA. NORTHWEST WINDS WILL USHER UPPER 70S TO LOWER 80S WITH DEWPOINTS 10 TO 15 DEGREES LOWER. IT WILL FEEL LIKE SPRING FOR AT LEAST A DAY. 17/KLAWS WEDNESDAY AND WEDNESDAY NIGHT... DRIER AIR FILTERS IN IMMEDIATELY BEHIND A COLD FRONT FOR WEDNESDAY AND HAVE REMOVED POPS FROM ALL AREAS....ALTHOUGH MOISTURE AXIS LURKS CLOSE TO THE SOUTHERN MOST CWA. MID 80S EXPECTED FAR SOUTH TOMORROW BUT UPPER 70S TO NEAR 80 EXPECTED NORTH. LOWS NEAR NORMAL IN THE 50S AND 60S. 75/LINHARES .LONG TERM...THURSDAY THROUGH TUESDAY. LATEST RUNS OF THE GFS/ECMWF/GFS ENSEMBLES AND EVEN THE DGEX ARE EXHIBITING FAIR AGREEMENT WITH THE SYNOPTIC EVOLUTION THROUGH THE PERIOD. IT LOOKS AS IF THE THE OVERALL PATTERN WILL ONLY SLOWLY CHANGE DUE TO THE BLOCKING STRUCTURE ACROSS THE CONUS. TWO LARGE LARGE CYCLONES ARE LOCATED IN THE NORTHEASTERN US AND NEAR THE FOUR CORNERS AT START OF PERIOD WITH A STOUT BUT SKINNY RIDGE IN BETWEEN. PREVIOUS FORECAST TRENDS REMAIN UNBLEMISHED. FOR THURSDAY AND FRIDAY...SCATTERED THUNDERSTORMS REMAIN IN THE FORECAST AS A WARM FRONT SLOWLY MOVES NORTHWARD ACROSS CENTRAL ALABAMA AND REMAINS NEARBY INTO FRIDAY. A FEW SHORT WAVE TROUGHS RIDE DOWN THE BACKSIDE OF THE EASTERN TROUGH WHILE A JET STREAK RIDES BY ALONG THE SOUTHERN BRANCH. WINDS ALOFT ARE INITIALLY CONVERGENT AND THEN THE MID TO UPPER LEVEL RIDGE SHIFTS EASTWARD INTO ALABAMA. ADDITIONALLY...OVERALL MOISTURE IS LIMITED FOR PARTS OF THE AREA AND STORMS WILL BE LARGELY DIURNALLY DRIVEN. WITH THIS SAID... WILL NOT MENTION ANY STRONG STORMS YET BUT THIS PERIOD BEARS MONITORING. LARGE UPPER SHORT WAVE RIDES DOWN THE BACKSIDE OF THE TROUGH ON SATURDAY PUSHING THE MEANDERING FRONT SOUTHWESTWARD...BACKDOOR FRONT. SO AFTER THESE ISOLATED TO SCATTERED THUNDERSTORMS SATURDAY...THE ATMOSPHERE DRIES OUT AND FORECAST WILL BE DRY THEREAFTER. 75/LINHARES && .AVIATION...00Z AVIATION DISCUSSION. A LINE OF SHOWERS AND THUNDERSTORMS MOVING SOUTHEAST ACROSS THE NORTHERN HALF OF THE FORECAST AREA WILL MAINLY AFFECT ANB OVER THE NEXT TWO HOURS. BHM COULD HAVE VCTS...ALTHOUGH THUNDERSTORMS WILL LIKELY STAY NORTH OF THE TERMINAL. THIS ACTIVITY IS ASSOCIATED WITH A FRONT WHICH WILL MOVE SOUTHWARD TONIGHT...TURNING WINDS TO THE WEST NORTHWEST AT ALL TERMINALS BY TOMORROW MORNING. WITH THE FRONTAL PASSAGE...COULD HAVE WINDS GUSTS UP TO 20KTS AT THE NORTHERN TERMINALS. SKIES WILL CLEAR AND WINDS DIMINISH POST FRONTAL PASSAGE. 14 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM FOR ALL OF CENTRAL ALABAMA. && 17/75/14
Hazardous weather outlook, May 20, 1:00 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 100 PM CDT TUE MAY 20 2008 ALZ011>015-017>050-211800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 100 PM CDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING AS A WEAK SURFACE BOUNDARY MOVES SOUTHWARD ACROSS THE AREA. THE SEVERE THREAT AREA WILL REMAIN GENERALLY ALONG AND EAST OF I-65. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. A LAKE WIND ADVISORY IS ALSO IN EFFECT UNTIL 7 PM THIS EVENING. EXPECT SOUTHWEST WINDS AROUND 15 MPH WITH GUSTS AS HIGH AS 25 MPH THROUGH THE REMAINDER OF THE AFTERNOON. WINDS WILL BE HIGHER ALONG AREA LAKES...SO CAUTION SHOULD BE EXERCISED IF BOATING IS PLANNED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY TODAY. 17/KLAWS
In the hours before
Local storm report, May 20, 7:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
720 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 11 NE TALLADEGA 33.54N 85.96W
05/20/2008 E0.75 INCH TALLADEGA AL FIRE DEPT/RESCUE
PENNY SIZED HAIL REPORTED IN MUNFORD.
&&
GGOGGINSLocal storm report, May 20, 7:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL RANBURNE 33.52N 85.34W
05/20/2008 E0.50 INCH CLEBURNE AL LAW ENFORCEMENT
MARBLE SIZED HAIL REPORTED IN RANBURNE.
&&
GGOGGINSLocal storm report, May 20, 7:35 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
735 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 6 SW OHATCHEE 33.72N 86.09W
05/20/2008 CALHOUN AL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN NEAR THE INTERSECTION OF BAILEY
SPRINGS ROAD AND BOILING SPRINGS ROAD IN SOUTHWESTERN
CALHOUN COUNTY.
&&
GGOGGINSLocal storm report, May 20, 7:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL FOSTERS CROSS ROADS 33.42N 85.56W
05/20/2008 E0.75 INCH RANDOLPH AL FIRE DEPT/RESCUE
VFD REPORTS DIME SIZE HAIL AT FOSTERS CROSS ROADS.
&&
GGOGGINSLocal storm report, May 20, 7:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG SPRINGVILLE 33.77N 86.48W
05/20/2008 ST. CLAIR AL EMERGENCY MNGR
TREE DOWN ON A HOUSE ON MACDONALD LAKE ROAD IN
SPRINGVILLE.
&&
GGOGGINSLocal storm report, May 20, 7:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 3 ENE WEDOWEE 33.33N 85.44W
05/20/2008 E0.88 INCH RANDOLPH AL FIRE DEPT/RESCUE
NICKEL SIZE HAIL REPORTED IN NEW HOPE.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:20 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, Talladega | 40 min |
| May 20, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.